Research Repository

Items where Author is "Rogers, BW"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Galeotti, A and Rogers, BW (2015) 'Diffusion and protection across a random graph.' Network Science, 3 (3). 361 - 376. ISSN 2050-1250

Galeotti, A and Rogers, BW (2013) 'Strategic immunization and group structure.' American Economic Journal: Microeconomics, 5 (2). 1 - 32. ISSN 1945-7669

This list was generated on Fri Nov 22 21:38:24 2019 GMT.